# SDR YENA20120423481

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 33,929 hours, 11,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006437
- Condition: Failed
- Location: Cabin
- Part time: 32,644 hours, 11,514 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 528 MCO-EWR, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHTS TEST FAILED, FWD L UNIT (10WL).  REMOVED AND REPLACED EPSU 10WL PER AMM 33-51-38.  OPS CHECK GOOD.
